Tuesday, March 07, 2006

Don't Hate Me Because I'm Bitchy

I have turned into a stark raving lunatic bitch (more so than usual). Case(s) in point? I very nearly took X’s head off Sunday when trying to get him to get dressed for church. At 4 years old, he still gives us that, “I can’t do it…” whine when getting dressed that I, when in my Good Mom mood, try to turn into a game to how fast can we get dressed. Instead, X must have only noticed how my eyes had rolled into my head which may or may not have been spinning. In short, I think I freaked him out a bit.

My SIL’s 18 year old cat died this past weekend. When neither she nor her husband could bear the emotional toll to dispose of said kitty with the vet, my husband was made honorary coroner and had to keep said carcass in the back of his truck overnight. I was pissed because SIL and her husband did not have someone come in over the weekend while they were gone with their precious Golden Lab (a pussy if ever there was one in a dog) to give Dead Cat his thyroid medicine. If anything, the Lab should be taken out, Soprano style, for being no more than a waste of a good fur coat.

I have thrush. Only babies get thrush, you say? Oh no. Adults who use corticosteroids (Adv@ir) also get thrush if they are not diligent in rinsing. For those of you lucky enough not to know what thrush is, it’s a yeast infection of the mouth. Oh yeah, pucker up baby.

Then the icing on the cake is the prednis0ne that I had to start taking on Saturday for the URI. Only for 5 days mind you, but it has finalized the transformation that is the Mr. Hyde in me. I’m not sleeping due to the nervousness and restlessness. The thrush prevents me from getting that bitter pill washed down with the first swallow of water so I’m left with such a taste in my mouth I nearly gag.

So for the next week or so, make sure you lock up your puppies or kitties to ensure I don’t use them for Punt, Pass and Kick practice.

13 Punches:

At 8:08 AM, Blogger Cricket said...

Steriods make me so aggressive, too. I understand.

Yeah, thrush, too.

I was on antibiotics in January for the BV and you might remember that my nipples hurt for about 2 weeks? I figured out it was thrush. Who the fuck gets nipple thrush when not breastfeeding? I never get vaginal yeast infections, but I get nipple thrush. Huh? Brings me right back to the horrors of breastfeeding never working.

I feel your pain.

Yeah, I felt like that panda mom on Sunday, too. The caption I wrote wasn't too far off for me either.

 
At 11:03 AM, Anonymous Leggy said...

Ugh- I'm sorry you've got so much stress going on. I can sympathize. How do you know you have thrush? Curious about the symptoms- I guess itchiness? That's gotta suck.

Hope you find ways to manage the stress level.

 
At 11:29 AM, Blogger DD said...

Oral Thrush is pretty obvious. It doesn't really itch so in that aspect I'm lucky it's not like the cooter yeast infection. Yuck!

The main symptom is appearance. The white, cheesy coat can appear on the sides, roof and tongue of the mouth. I get it on the roof and to the back of the throat. I gently try to scrape it off (I know, really more gross stuff) because I can *feel* it with my tongue.

Thrush, left unchecked is also very PAINFUL. I've only had it so bad once before. Right now I feel like I have a sore-throat, but it's not a cold-sore-throat.

I need to make sure to keep my mouth moist and I gargle often with Listerine Orange (luv the stuff!). Most doctors say water is fine for gargling, but everyone I've told about using the Listerine applaud my resourcefullness, which I just consider a no-brainer. I mean, really?

 
At 1:02 PM, Anonymous mm said...

Oh what a shitty wk. Thrush is enough to drive anyone insane... and that's before you consider e/t else you've got going on. Hang in there!

 
At 1:54 PM, Blogger Catizhere said...

Oh Man!! DD, I'm sorry your're having such a crappy week.

 
At 6:23 PM, Blogger One Mother's Journey said...

Yikes. I hear you on the steroids. I can't sit still when I take them - they make me very agressive and jumpy. Not a nice combo. Hope you get feeling better!

Consider yourself hugged.

 
At 10:54 PM, Blogger Thalia said...

Ugh, I'm sorry, it all sounds horrible. I hope with the prednisone being finished you start to feel a bit more human.

 
At 8:45 AM, Blogger Suz said...

Oh yuck. I was on steriods for 14 days for my leg and it seemed like a life-time. My husband and I called it "the evil pill." The side effects are so, so nasty!

 
At 10:19 AM, Blogger Beagle said...

How awful . . . sending you sympathy and wishes for happier days SOON!.

 
At 10:53 AM, Blogger Daughter In Law said...

This comment has been removed by a blog administrator.

 
At 10:57 AM, Blogger N said...

:-(...oooooo am sorry that you are going through all of this. Will keep the cat locked up for you not to hurt him :-)...good that I live so far away although raging bitches are known to go to great length to harm what's disturbing them...will keep my good kitty safely locked up. If you however should decide to come here in any case, let me know and I can offer you sympathy and maybe a hug?...

Hope you are feeling better soon. And no...I would never hate you becasue you are bitchy, that's what attracts me in the first place :-D!

N

 
At 12:51 PM, Blogger Daughter In Law said...

This comment has been removed by a blog administrator.

 
At 1:21 PM, Blogger jennster said...

sometimes they just need to be beat. LMFAO

 

Post a Comment

Links to this post:

Create a Link

<< Home